PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.




PMID- 29742715
OWN - NLM
STAT- MEDLINE
DCOM- 20180516
LR  - 20180516
IS  - 1536-5964 (Electronic)
IS  - 0025-7974 (Linking)
VI  - 97
IP  - 19
DP  - 2018 May
TI  - Liver abscess caused by Clostridium haemolyticum infection after transarterial
      chemoembolization for hepatocellular carcinoma: A case report.
PG  - e0688
LID - 10.1097/MD.0000000000010688 [doi]
AB  - RATIONALE: Liver abscesses caused by Clostridium species infection are extremely 
      rare. PATIENT CONCERNS: The authors report the first case of a liver abscess due 
      to Clostridium haemolyticum, which occurred after transarterial chemoembolization
      (TACE) for hepatocellular carcinoma, in a 76-year-old woman who presented with
      right upper quadrant pain and fever. DIAGNOSES: Computed tomography of the
      abdomen after the second TACE showed an air-filled abscess around a compact,
      lipiodolized lesion in the right hepatic lobe. Pus culture showed the growth of C
      haemolyticum. INTERVENTIONS: Broad-spectrum antibiotics, including
      piperacillin/tazobactam and metronidazole, were administered, and a percutaneous 
      10-French pigtail catheter for pus drainage and culture was inserted in the liver
      abscess. OUTCOMES: Despite administering intensive treatments, she presented with
      rapid deterioration in mental status, liver function, and infection markers. She 
      was transferred to the local hospital for palliative conservative treatment.
      LESSONS: Clostridia infections, including those involving C haemolyticum, are
      extremely rare, but should be considered as one of the causative organisms of
      liver abscess formation after TACE because of its rapid and fatal clinical
      course.
FAU - Son, Dong-Jun
AU  - Son DJ
AD  - Department of Internal Medicine, Chonnam National University Medical School.
FAU - Hong, Ji-Yun
AU  - Hong JY
AD  - Department of Internal Medicine, Chonnam National University Medical School.
FAU - Kim, Ki-Hyun
AU  - Kim KH
AD  - Department of Internal Medicine, Chonnam National University Medical School.
FAU - Jeong, Young-Hoon
AU  - Jeong YH
AD  - Department of Internal Medicine, Chonnam National University Medical School.
FAU - Myung, Dae-Seong
AU  - Myung DS
AD  - Department of Internal Medicine, Chonnam National University Medical School.
FAU - Cho, Sung-Bum
AU  - Cho SB
AD  - Department of Internal Medicine, Chonnam National University Medical School.
FAU - Lee, Wan-Sik
AU  - Lee WS
AD  - Department of Internal Medicine, Chonnam National University Medical School.
FAU - Kang, Yang-Jun
AU  - Kang YJ
AD  - Department of Radiology, Chonnam National University Medical School, Gwangju,
      Korea.
FAU - Kim, Jin-Woong
AU  - Kim JW
AD  - Department of Radiology, Chonnam National University Medical School, Gwangju,
      Korea.
FAU - Joo, Young-Eun
AU  - Joo YE
AD  - Department of Internal Medicine, Chonnam National University Medical School.
LA  - eng
PT  - Case Reports
PT  - Journal Article
PT  - Review
PL  - United States
TA  - Medicine (Baltimore)
JT  - Medicine
JID - 2985248R
RN  - 0 (Anti-Bacterial Agents)
RN  - 140QMO216E (Metronidazole)
RN  - 87-53-6 (Penicillanic Acid)
RN  - SE10G96M8W (tazobactam)
RN  - X00B0D5O0E (Piperacillin)
SB  - AIM
SB  - IM
MH  - Aged
MH  - Anti-Bacterial Agents/therapeutic use
MH  - Carcinoma, Hepatocellular/*therapy
MH  - Chemoembolization, Therapeutic/*adverse effects
MH  - Clostridium Infections/*diagnosis/drug therapy
MH  - Female
MH  - Humans
MH  - Liver Abscess/*diagnosis/drug therapy/*microbiology
MH  - Liver Neoplasms/*therapy
MH  - Metronidazole/therapeutic use
MH  - Penicillanic Acid/analogs & derivatives/therapeutic use
MH  - Piperacillin/therapeutic use
EDAT- 2018/05/10 06:00
MHDA- 2018/05/17 06:00
CRDT- 2018/05/10 06:00
PHST- 2018/05/10 06:00 [entrez]
PHST- 2018/05/10 06:00 [pubmed]
PHST- 2018/05/17 06:00 [medline]
AID - 10.1097/MD.0000000000010688 [doi]
AID - 00005792-201805110-00034 [pii]
PST - ppublish
SO  - Medicine (Baltimore). 2018 May;97(19):e0688. doi: 10.1097/MD.0000000000010688.